


default search action
"Quantum Homomorphic Encryption for Polynomial-Size Circuits."
Yfke Dulek, Christian Schaffner, Florian Speelman (2018)
- Yfke Dulek, Christian Schaffner
, Florian Speelman
:
Quantum Homomorphic Encryption for Polynomial-Size Circuits. Theory Comput. 14(1): 1-45 (2018)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.